# SDR FDEA201208273180

- Difficulty date: August 27, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N852257
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT SIDE CENTER TRANSITION PANEL, STA 1378 TO STA 1442, FOUND   UPPER CHORD LOWER SURFACE HAS CORROSION AROUND ANCHOR NUT HOLES.
